Skip to content
Includes Expert Content
Bridge of Nose Pain (Left Side)
avatar
An_187584 posted:
I am having a weird thing going on.The bridge of my nose is painful, especially with my glasses on that started a week or so ago. The pain has isolated itself now to the left side of my nose and bridge, cheek, and upper teeth and now my headaches are isolated to the left side of my head. I have had a cold and went to the doctor yesterday to get placed on Zpack. I also scheduled myself to see an ENT next month. The pain is severe today causing me to pop Sudafed, which I never do. My eyes feel "strained" and I get some relief when I actually press on the bridge of my nose and I have to keep my eyeglasses off. My throat is scratchy. My nose is somewhat stuffy but running clear. However, in the mornng I feel my worst as I try to "clear" the back of my nose/throat to spit out a bunch of mucus while taking a hot shower. In most cases, I'll spit up mucuous that is brown/yellow in color. I'm hoping I get relief soon!
Reply
 
avatar
Rod Moser, PA, PhD responded:
Did your doctor give you a diagnosis....a reason to put you on Zithromax (Z-pack)?
 
avatar
msvenusdoll77 replied to Rod Moser, PA, PhD's response:
He said sinus infection but he also referred me to an ENT since. I am in search of a new primary becuase I need a second opinion. The bridge of my nose pain is just bizarre.
 
avatar
Rod Moser, PA, PhD replied to msvenusdoll77's response:
Agree. It is not common, even with sinusitis, to have this type of discomfort. I wish that I could give you this "second opinion", but I have no way of examining you. You will need to see the ENT.
 
avatar
BobZ55 responded:
I know this is 2 years old but my wife is having the same pain. She will see an ENT and I will post the result (Diagnosis) her PC Doc has no clue waht it is but can see the swollen redness inside so they prescribed a strong anti-biotic but its not helping after 3 days... ENT today we hope.
 
avatar
Rod Moser, PA, PhD replied to BobZ55's response:
Let me know what the ENT has to say and make sure to get a diagnosis. If the cause is unclear, the ENT may want to order some imaging studies, like a CT scan of the sinuses or an MRI.
 
avatar
BobZ55 replied to Rod Moser, PA, PhD's response:
[a name=_GoBack> The primary care phys (GP Doc) didn't know, so to be cautious started an antibiotic because we had been rafting in a river the prior weekend. 3 days later she saw the ENT who took a good look with a scope (the pain was still there - no relief from the antibiotic. The scope inspection did not reveal any sinus infection but her nose and face close to the nose was swollen and very painful. The ENT suspected my wife may have had a reaction to one of her allergy nasal sprays and so he had her stop those and added a steroid med, but said she had to finish the antibiotic as well, and of course take all the steroid on the taper down plan. Two days after stopping the nasal spray / plus taking the steroid script, the pain was gone and the swelling was also dramatically reduced. The ENT didn't give us a name for what she had, but I believe they treated it like an infection. Things are back to normal other than she still has allergies. One of the nasal sprays is suspect in my mind, so if/when she re-starts the sprays and it comes back, we will know for sure that was it. Stay tuned...
 
avatar
Rod Moser, PA, PhD replied to BobZ55's response:
Thanks for the clarification and update. I am glad she is feeling better. The doc treated her for BOTH an infection as well as an allergic reaction. Something helped.....
 
avatar
undefined responded:
You have candida take apple cider vinegar everyday. It is important you Stay away from sugar and bread.


Helpful Tips

Earaches
I had pressure behind the eye and earache, even after using neti pot, suction machine and fluticasone. I found those worked great for ... More
Was this Helpful?
0 of 1 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.